# SDR DALA2024010900336

- Difficulty date: January 8, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N383DN
- Make and model: Boeing 737832
- Aircraft serial: 30346
- Aircraft time: 73,391 hours, 29,466 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3713 -ATB/PRESS- DUE TO PRESSURIZATION ISSUES. CORRECTIVE ACTION: FOUND R2 DOOR UPPER/LOWER LATCH ROLLERS NOT PROPERLY ENGAGED. HORIZONTAL CONTROL ROD OUT OF RIG. ADJUSTED SAME. AIRCRAFT PRESSURIZATION OPS CHECKS GOOD.
